Journal article icon

Journal article

Homogenization and localization with an interface

Abstract:

We consider the homogenization of a spectral problem for a diffusion equation posed in a singularly perturbed periodic medium. Denoting by ε the period, the diffusion coefficients are scaled as ε2. The domain is composed of two periodic medium separated by a planar interface, aligned with the periods. Three different situations arise when ε goes to zero. First, there is a global homogenized problem as if there were no interface. Second, the limit is made of two homogenized problems with a Dir...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1512/iumj.2003.52.2352

Authors


Allaire, G More by this author
Capdeboscq, Y More by this author
Piatnitski, A More by this author
Journal:
INDIANA UNIVERSITY MATHEMATICS JOURNAL
Volume:
52
Issue:
6
Pages:
1413-1446
Publication date:
2003
DOI:
ISSN:
0022-2518
URN:
uuid:f9b8002e-fb73-4fe9-aa1d-7dabe0a4c966
Source identifiers:
7229
Local pid:
pubs:7229
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP